Previous |  Up |  Next


nonlinear elliptic systems; regularity
It is shown in this paper that gradient of vector valued function $ u(x), $ solution of a nonlinear elliptic system, cannot be too close to a straight line without $ u(x) $ being regular.
[1] Campanato, S.: Sistemi ellittici in forma divergenza. Regolarita all’interno. Quaderni, Pisa, 1980. MR 0668196 | Zbl 0453.35026
[2] Daněček, J.: On the regularity of weak solutions to nonlinear elliptic systems of second order. Zeitschrift für Analysis und ihre Anwendungen Bd. 9(6) (1990), 535–544. MR 1119297
[3] Giusti, E., Modica, G.: A note one regular points for solutions of elliptic systems. Manuscripta mathematica 29 (1979), 417–426. MR 0545051
[4] Kufner, A., John, O., Fučik, S.: Function spaces. Academia, Prague, 1977. MR 0482102
[5] Nečas, J.: Introduction to the theory of nonlinear elliptic equations. Teubner-Texte zur Math., Leipzig, 1983. MR 0731261
[6] Nečas, J., Stará, J.: Principio di massimo per i sistemi ellitici quasilineari non diagonali. Bol.U.M.I. (4)6 (1972), 1–10. MR 0315281
Partner of
EuDML logo